ADVERTISEMENT

Q. Semen volume has drastically reduced after Consistam D. Please suggest a remedy.

Answered by
Dr. Shahil Khant
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 24, 2018

Hello doctor,

I am a 46 year old male. I was diagnosed with prostatomegaly (enlarged prostate, 23.48 gm) with significant post void urine volume (86 ml). The doctor prescribed Consistam D once daily. After taking for 40 days, the urge to urination reduced but semen volume and pleasure in sex drastically reduced. Please suggest any remedial measures.

#

Hello,

Welcome to icliniq.com.

I think 23 g prostate is not very enlarged. These sexual symptoms are due to Dutasteride which is one of the contents of Consistam D. I think you should stop Consistam D and take only Tamsulosin 0.4 mg. (you do not require Dutasteride).

Semen volume is low because of Tamsulosin but that is not a problem (it is called retrograde ejaculation which occurs because of Tamsulosin). There is no harm.

So stop Consistam D and take only Tamsulosin 0.4 mg. Thanks.

For more information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I am planning to start a family, but have low libido and weight issues. Please advise.

.. read your query and went through your reports (attachment removed to protect patient identity). From what you have mentioned, it appears that you have subclinical hypothyroidism and low libido. Your testosterone levels are good. So, they are...   Read full

Is there any remedy for premature ejaculation and low libido in Ayurveda?

.. more important for you to find the cause of this. High blood sugar levels, lack of essential nutrients in the body, lack of sleep, stress and a bad lifestyle are some of the common causes. My suggestions are: 1. Get a blood test done to rule o...   Read full

Kindly tell me the best medicine to cure prostate enlargement.

.. gone through your query. The symptoms of BPH (benign prostatic hyperplasia), if severe can have a negative impact on the sexual drive of the person. The medication that you are currently taking, does not have any effect on libido but itself. That ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.